# SDR VQMA2021032700000

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N926VR
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 13,589 hours, 8,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON MARCH 27, 2021 CESSNA 750, SN 750-0026, N926VR HAD AN AIR RETURN TO KPBI.  UPON RETRACTING THE LANDING GEAR LEVER, THE RED UNLOCK LIGHT CAME ON WITH THE THREE LANDING GEAR LIGHTS REMAINING ILLUMINATED.  IMMEDIATELY FOLLOWING THE GEAR HANDLE RETRACTION, AMBER CAS MESSAGES HYD PTI FAIL, HYD VOLUME LOW A AND HYD PUMP FAIL A APPEARED ON THE EICAS WITH THE LANDING GEAR NOT RETRACTING.  THIS WAS CONFIRMED ON THE AIRCRAFT SYSTEM HYDRAULICS PAGE WHERE A SYSTEM PRESSURE WAS 0 PSI AND QUANTITY WAS AT 3%.  THE PTU CIRCUIT BREAKER WAS IMMEDIATELY PULLED TO PREVENT OVERHEATING.  A CLIMB OUT WAS CONTINUED ON HEADING 099 AND UP TO AN ALTITUDE OF 4000’ MSL.  FLAPS WERE RETRACTED AND THE AFTER-TAKE-OFF CHECKLIST WAS COMPLETED MINUS THE GEAR STILL BEING RETRACTED.  ONCE ON PBI DEPARTURE CONTROL FREQUENCY OF 125.2, ATC WAS ADVISED OF THE HYDRAULIC SYSTEM FAILURE AND THE CREW WAS GIVEN VECTORS OUT OVER THE WATER TO RUN THE QRH.  THE HYD VOLUME LOW CHECKLIST WAS PERFORMED AND THE EMERGENCY LANDING GEAR BLOWDOWN PROCEDURE WAS COMPLETED PER THE QRH AND CONFIRMED WITH “THREE GREEN, NO RED” LANDING GEAR LIGHTS.  CHECKLIST CONFIRMED CREW WOULD HAVE NO NORMAL BRAKING, NO STEERING, NO THRUST REVERSERS AND WOULD HAVE TO USE THE EMERGENCY PNEUMATIC BRAKE HANDLE TO STOP THE AIRCRAFT.  AN EMERGENCY WAS THEN DECLARED WITH ATC AND THE CREW WAS GIVEN VECTORS TO RETURN TO KPBI ON RUNWAY 10L.  ON ARRIVAL, THE QRH LANDING CHECKLIST AND PERFORMANCE NUMBERS WERE COMPLETED FOR A FLAPS 15 LANDING WITH A LANDING DISTANCE FACTOR OF 1.6.  RUNWAY 10L LANDING DISTANCE AVAILABLE WAS 8800FT AND AIRCRAFT GROSS WEIGHT WAS AROUND 26600LBS, WITH PLENTY OF RUNWAY AVAILABLE.  AIRCRAFT WAS CLEARED FOR THE ILS 10L APPROACH IN VMC CONDITIONS, SAME AS LISTED ABOVE EXCEPT WINDS AT 120/7 AND NOW AT NIGHTFALL.  A SAFE BUT ABNORMAL LANDING WAS COMPLETED WITH THE CREW USING THE EMERGENCY PNEUMATIC BRAKE HANDLE TO STOP THE AIRCRAFT.  AIRCRAFT CAME TO A COMPLETE STOP JUST BEYOND THE INTERSECTION OF RUNWAYS 10L/28R AND 14/32.  EMERGENCY VEHICLES WERE PRESENT TO MEET THE AIRCRAFT ON THE RUNWAY AND THE A NORMAL SHUT DOWN OF THE AIRCRAFT WAS COMPLETED.  THE AIRCRAFT WAS THEN TOWED OFF THE RUNWAY WITHOUT FURTHER ISSUE.
